# SDR GUUA06020702

- Difficulty date: June 2, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Aircraft time: 33,832 hours, 33,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF JET A WHEN APU FIRST STARTED.  INSPECTED APU FOR LEAKS, NO LEAKS NOTED.  INSPECTED BLEED CONNECTIONS, ALL ARE SECURE.  OPS CHECK NORMAL.  NO DEFECTS NOTED.
